# SDR RRXA000680

- Difficulty date: March 1, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Gusset
- Condition: Missing
- Location: S1660, Long 4l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GUSSET MISSING AT THE INTERCOSTAL AT STA 1660 LONGERON 4L, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED, ALODINE AND PRIMED  AREA IAW DC-8 SRM 51-1-8.  FABRICATED GUSSET AND INSTALLED PER DC-8 SRM 51-1-20D AND SRM 51-1-8.
